Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What are the side-effects of nordette tablets ?

I had unprotected sex on the 10th/11th day after the first day of my period and my boyfriend came inside of me. I took Nordette right after the accident happened as an ecp. 4 pills within 12 hours, and 4 pills again in 12 hours. Now I noticed that my pee is cloudy, bubbly, and light. Is this normal? This is the first time I took a morning after pill . And also am I safe?
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM.
You will need to do a urine routine and microscopic test. If the urine shows pus cells or albumin ++ or RBC, you need to consult an urologist.
As for ECP, have you taken it as recommended, since I think 4 pills at a time is a bit too many.
Recheck the recommended dosage. If you have exceeded the dosage do inform your consulting doctor about it.
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor